Affordable Access

Publisher Website

The Maximum Principle for Banach Space Valued Harmonic Functions

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
173
Issue
1
Identifiers
DOI: 10.1006/jmaa.1993.1064
Disciplines
  • Mathematics

Abstract

Abstract For a real banach space X the maximum principle holds for every X-valued harmonic function if and only if X is a strictly convex Banach space.

There are no comments yet on this publication. Be the first to share your thoughts.